# SDR IPXA2019052342415

- Difficulty date: May 23, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8
- Aircraft serial: 64259
- Aircraft time: 1,821 hours, 272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FUSELAGE SKIN TORN LEFT SIDE OF A/C OF MAIN DECK CARGO DOOR. LOCATED BETWEEN STA.1980AND 2040 AND BETWEEN STRINGERS 35 AND 37. ITEM CLASSIFIED AS MAJOR REPAIR TRANSFERRED TO NRC 575392. **SUPPLEMENTAL SDR** CUT OUT DAMAGED AREA PER EO B747-5330-72663-A. ALUMINUM SURFACE CRACK INSPECTION - NO DEFECTS NOTED. FABRICATED DOUBLER PER EO B747-5330-72663-A. REPAIRS PER SRM 53-00-01-2R-1 FIG 208. OK TO CLOSE.
